Gaviscon Double Action Liquid Is a viscous, opaque, off-white to cream suspension. It belongs to a group of medicines called “reflux suppressants”, which form a protective layer on top of the stomach contents to prevent stomach acid escaping from the stomach where it works into the food pipe causing pain and discomfort.A double acting mint flavoured liquid which brings fast, soothing and long lasting relief from the pain and discomfort of heartburn and acid indigestion. Containing three main ingredients, sodium alginate, calcium carbonate and sodium bicarbonate. All working to provide a protective layer ontop of acid within the stomach, preventing it rising, which normally causes pain and discomfort.
What causes indigestion?
- Spicy or fatty foods.
- Drinking alcohol.
- Being overweight.
- Stress or anxiety.
- Some medications.
- Smoking.
- Pregnancy.
Dosage:
Adults and children over 12 years: 10 - 20ml after meals and at bedtime, up to four times a day. Not recommended for children under 12 years of age.
Contains:
Each 10ml of liquid contains Sodium alginate 500mg, Sodium bicarbonate 213mg and Calcium carbonate 325mg.
Caution:
Suitable for use in diabetics, pregnant and breastfeeding women. Shake well before use.Gaviscon is the number 1 heartburn and indigestion brand in the UK. With its fast-acting dual action relief, it can help to alleviate against one of the most common digestive conditions in the UK. Gaviscon Double Action can work in seconds and has dual relief with its unique formulation. Working in two ways, it first forms a protective layer at the top of your stomach which stops stomach acid escaping up your food pipe. Secondly the formula contains an antacid which helps to neutralise the stomach acid, reducing pain and discomfort which comes with excess acid, both helping to soothe that burning pain in your chest and throat.Gaviscon double action works to quickly subside heartburn symptoms, but to manage your condition it advised you eat smaller more frequent meals, and lose weight if you are overweight. Available as Gaviscon Double Action Tablets, liquid, sachets, and chewable tablets.